See Alike in...

Alike App

Browser

Sighren

863d

I'm trying to lose weight, and it's really frustrating when I try to not eat until later but have to take my meds, because it upsets my stomach and I end up vomiting. How do you deal with needing to eat before taking meds when trying to also lose weight?

Top reply
    • Java

      862d

      It is something I am trying out, as I also have to eat with my morning meds. I keep it high protein, with low to no sugar, so usually eggs. I’m also trying to lose weight, but it’s hard since I can’t walk very well so I’m not able to exercise

    • Java

      862d

      It is something I am trying out, as I also have to eat with my morning meds. I keep it high protein, with low to no sugar, so usually eggs. I’m also trying to lose weight, but it’s hard since I can’t walk very well so I’m not able to exercise

    • Sighren

      863d

      Unfortunately I just throw up liquids, it seems. And I'm not sure which medicine it is, I just take a lot of medication and I think it makes me nauseous

    • Joza

      863d

      I drink fruit smoothies so you can give that a try

    • RJ86

      863d

      What are you taking that requires you to eat?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion